Abstract and Applied Analysis

Further Refinements of Jensen’s Type Inequalities for the Function Defined on the Rectangle

M. Adil Khan, G. Ali Khan, T. Ali, T. Batbold, and A. Kiliçman

Full-text: Open access

Abstract

We give refinement of Jensen’s type inequalities given by Bakula and Pečarić (2006) for the co-ordinate convex function. Also we establish improvement of Jensen’s inequality for the convex function of two variables.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 214123, 8 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393443690

Digital Object Identifier
doi:10.1155/2013/214123

Mathematical Reviews number (MathSciNet)
MR3139485

Zentralblatt MATH identifier
1295.26022

Citation

Adil Khan, M.; Khan, G. Ali; Ali, T.; Batbold, T.; Kiliçman, A. Further Refinements of Jensen’s Type Inequalities for the Function Defined on the Rectangle. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 214123, 8 pages. doi:10.1155/2013/214123. https://projecteuclid.org/euclid.aaa/1393443690


Export citation

References

  • M. Adil Khan, M. Anwar, J. Jakšetić, and J. Pečarić, “On some improvements of the Jensen inequality with some applications,” Journal of Inequalities and Applications, vol. 2009, Article ID 323615, 15 pages, 2009.
  • M. Adil Khan, S. Khalid, and J. Pečarić, “Improvement of Jensen's inequality in terms of Gâteaux derivatives for convex functions in linear spaces with applications,” Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 495–511, 2012.
  • M. A. Khan, S. Khalid, and J. Pečarić, “Refinements of some majorization type inequalities,” Journal of Mathematical Inequalities, vol. 7, no. 1, pp. 73–92, 2013.
  • M. Klaričić Bakula and J. Pečarić, “On the Jensen's inequality for convex functions on the co-ordinates in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 10, no. 5, pp. 1271–1292, 2006.
  • L. Horváth, “A parameter-dependent refinement of the discrete Jensen's inequality for convex and mid-convex functions,” Journal of Inequalities and Applications, vol. 2011, article 26, 2011.
  • S. S. Dragomir, “A refinement of Jensen's inequality with applications for f-divergence measures,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 153–164, 2010.
  • S. S. Dragomir, “Some refinements of Jensen's inequality,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 518–522, 1992.
  • S. S. Dragomir, “On Hadamard's inequality for the convex mappings defined on a ball in the space and applications,” Mathematical Inequalities & Applications, vol. 3, no. 2, pp. 177–187, 2000.
  • S. S. Dragomir, “A new refinement of Jensen's inequality in linear spaces with applications,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1497–1505, 2010.
  • J. Rooin, “Some refinements of discrete Jensen's inequality and some of its applications,” Nonlinear Functional Analysis and Applications, vol. 12, no. 1, pp. 107–118, 2007.
  • L.-C. Wang, X.-F. Ma, and L.-H. Liu, “A note on some new refinements of Jensen's inequality for convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, article 48, 2009.
  • X. L. Tang and J. J. Wen, “Some developments of refinned Jensen's inequality,” Journal of Southwest University for Nationalities, vol. 29, pp. 20–26, 2003.
  • S. Hussain and J. Pečarić, “An improvement of Jensen's inequality with some applications,” Asian-European Journal of Mathematics, vol. 2, no. 1, pp. 85–94, 2009.
  • G. Zabandan and A. K\il\içman, “A new version of Jensen's inequality and related results,” Journal of Inequalities and Applications, vol. 2012, article 238, 2012.
  • G. Zabandan and A. K\il\içman, “Several integral inequalities and an upper bound for the bidimensional Hermite-Hadamard inequality,” Journal of Inequalities and Applications, vol. 2013, article 27, 2013. \endinput